# SDR DALA2016072105471

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 39,575 hours, 26,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT THE OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND THE OPS CHECK WAS GOOD.
